# SDR AU980285

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- System (JASC): 2460 · DC Power Distribution System
- Part: Panel
- Condition: Shorted
- Location: Dc Power Distrib
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CIRCUIT BREAKER (CB) PANEL BUS FEEDER SHORT CIRCUITING TO AIRFRAME ADJACENT TO CBS.  SHORT CIRCUIT OCCURRED DUE TO WATER LEAKAGE FROM WINDOW.
